# SDR XXUA200800002

- Difficulty date: February 26, 2008
- Submitted: March 6, 2008
- Operation: Air carrier
- Aircraft: N403JS
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27351
- Aircraft time: 44,588 hours, 13,224 cycles
- Engine: Pwa PW2037M
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXTERIOR LIGHT AT L4 DOOR WILL NOT ILLUMINATE WHEN LIGHT SWITCH SELECTED.  FOUND LAMP FAILED AND REPLACED.  OPERATION NORMAL
